# SDR FDEA201803230764

- Difficulty date: March 23, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 55,438 hours, 25,314 cycles
- System (JASC): 5200 · Doors
- Part: Hinge
- Part number: 69242603
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DECK AFT PRESSURE RELIEF DOOR,  AFT LOWER HINGE IS BROKEN.   REMOVED THE AFT PRESSURE RELIEF DOOR AFT LOWER HINGE IAW SRM 51-40-02.  FABRICATED IAW DWG 69-24260, REV B.  INSTALLED IAW SRM 51-40-02.
